# SDR CALA2018110502309

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 22,378 hours, 7,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34 ABC EEL PLATHWAY LIGHT INOP. REPLACED LIGHT ASSY REF AMM 33-51-15 OPS CHECKED OK. ACP IDT INSP OF REPLACING EPL LIGHT ASSY AT SEAT 34ABC REF GMM 0 9-10-05 AND AMM 33-51-15. OPS CK GOOD.
